Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 66, Pages 3603-3616
http://dx.doi.org/10.1155/S0161171204301365

On the Lebedev transformation in Hardy's spaces

Department of Pure Mathematics, Faculty of Science, University of Porto, 687 Campo Alegre Street, Porto 4169-007, Portugal

Received 31 January 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Semyon B. Yakubovich, “On the Lebedev transformation in Hardy's spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 66, pp. 3603-3616, 2004. doi:10.1155/S0161171204301365